MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable cholesterol gen.2 result from the cobas c 303 analytical unit for one patient.The initial result was 439 mg/dl, and the repeat result was 163 mg/dl.The sample was tested in a reference lab and had a result of 163 mg/dl.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration and qc were within specifications at the time of the event.Therefore, a general reagent or application-related issue is excluded.Gel was found in the sample probe.The sample probe was replaced.The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23512181
Report Number1823260-2025-04570
Device Sequence Number13167273
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number08057443190
Device Lot Number85558701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale